Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 60, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 7, 2012, 4:41 AM EDT. It took effect at Sep 7, 2012, 8:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2012, 4:41 AM EDT (08:41 UTC)
- In effect from
- Sep 7, 2012, 8:00 PM EDT
- Expired
- Sep 8, 2012, 10:07 PM EDT
- In force
- 26 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
744 WHUS73 KIWX 070841 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 AM EDT FRI SEP 7 2012 LMZ043-046-071645- /O.NEW.KIWX.SC.Y.0060.120908T0000Z-120909T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 441 AM EDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SUNDAY. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING WITH GUSTS TO 30 KNOTS...BECOMING NORTHWEST SATURDAY. * WAVES: BUILDING TO 4 TO 7 FEET THIS EVENING...THEN TO 8 TO 12 FEET OVERNIGHT AND CONTINUING INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
476 WHUS73 KIWX 071500 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EDT FRI SEP 7 2012 LMZ043-046-072300- /O.CON.KIWX.SC.Y.0060.120908T0000Z-120909T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SUNDAY. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING WITH GUSTS TO 30 KNOTS...BECOMING NORTHWEST SATURDAY. * WAVES: BUILDING TO 4 TO 7 FEET THIS EVENING...THEN TO 8 TO 12 FEET OVERNIGHT AND CONTINUING INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
929 WHUS73 KIWX 072016 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 PM EDT FRI SEP 7 2012 LMZ043-046-080430- /O.CON.KIWX.SC.Y.0060.120908T0000Z-120909T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 PM EDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT SUNDAY. * WINDS: NORTH WINDS INCREASING TO 30 KNOTS TONIGHT...BECOMING NORTHWEST 15 TO 25 KNOTS SATURDAY. * WAVES: BUILDING TO 8 TO 12 FEET BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
337 WHUS73 KIWX 080309 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1109 PM EDT FRI SEP 7 2012 LMZ043-046-081115- /O.CON.KIWX.SC.Y.0060.000000T0000Z-120909T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1109 PM EDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS SATURDAY. * WAVES: BUILDING TO 8 TO 12 FEET OVERNIGHT AND CONTINUING INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
062 WHUS73 KIWX 080836 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 436 AM EDT SAT SEP 8 2012 LMZ043-046-081645- /O.EXT.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 436 AM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT SUNDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS IN THE MORNING. NORTHWEST AROUND 15 KNOTS TONIGHT THEN BECOMING NORTH 15 TO 25 KNOTS SUNDAY. * WAVES: 6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET THIS AFTERNOON AND TO 2 TO 5 FEET TONIGHT...THEN BUILDING TO 4 TO 7 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
559 WHUS73 KIWX 081420 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 AM EDT SAT SEP 8 2012 LMZ043-046-082230- /O.CON.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 AM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 THIS AFTERNOON...WEST TO NORTHWEST 5 TO 15 KNOTS TONIGHT...THEN BECOMING NORTH 10 TO 20 KNOTS GUSTING TO 25 KNOTS SUNDAY. * WAVES: 5 TO 8 FEET THIS AFTERNOON...SUBSIDING TO 3 TO 6 FEET TONIGHT...THEN 3 TO 6 FEET SUNDAY INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
767 WHUS73 KIWX 081949 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 349 PM EDT SAT SEP 8 2012 LMZ043-046-090400- /O.CON.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 349 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY. * WINDS: WEST WINDS 10 TO 20 KNOTS WILL BACK EAST AROUND 5 KNOTS TONIGHT... THEN VEER NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SUNDAY. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET TONIGHT...THEN BUILDING TO 4 TO 7 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
402 WHUS73 KIWX 090207 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1007 PM EDT SAT SEP 8 2012 LMZ043-046-091015- /O.CAN.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/ /O.NEW.KIWX.SC.Y.0061.120909T1600Z-120910T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1007 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY. * WINDS: NORTH INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SUNDAY. * WAVES: BUILDING TO 4 TO 7 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 4:10 AM EDT, 31 minutes earlier.
Area forecast discussion, Sep 7, 4:10 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 AM EDT FRI SEP 7 2012 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT SEVERE WEATHER POTENTIAL THIS AFTERNOON AND THIS EVENING ALONG WITH TREND TO MUCH COOLER TEMPERATURES WILL BE THE MAIN FORECAST ITEMS FOR THE SHORT TERM. SOUTHWESTERLY LOW LEVEL JET FROM THE SOUTHERN PLAINS INTO THE CORN BELT WILL CONTINUE TO ALLOW LOW LEVEL THETAE RIDGE TO SURGE NORTHEASTWARD THIS MORNING INTO THE MID MS RIVER VALLEY AND EVENTUALLY INTO THE SOUTHERN GREAT LAKES REGION THIS AFTERNOON. ELEVATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE PAST FEW HOURS ACROSS MUCH OF CENTRAL AND EASTERN IOWA...AND WOULD SUSPECT THESE SHOWERS AND THUNDERSTORMS TO CONTINUE TO SPREAD INTO NORTHERN ILLINOIS AND EVENTUALLY WESTERN INDIANA LATER THIS MORNING AS LOW LEVEL JET VEERS MORE WESTERLY. LOW LEVEL MOISTURE CONVERGENCE SHOULD TEND TO WEAKEN AS THIS LOW LEVEL JET VEERS HOWEVER LENDING TO SOME QUESTION AS TO EXTENT OF THESE SHOWERS/STORMS ACROSS LOCAL AREA BY THE MID TO LATE MORNING HOURS. HAVE CONTINUED WITH CHANCE POPS THIS MORNING AND MAINLY ACROSS THE WESTERN HALF. A VIGOROUS UPPER LEVEL WAVE CENTERED ACROSS FAR SOUTHERN MANITOBA EARLY THIS MORNING WILL DROP INTO MINNESOTA/NORTHWEST WISCONSIN THIS AFTERNOON INDUCING CYCLOGENESIS ACROSS CENTRAL IL/WEST CENTRAL INDIANA THIS AFTERNOON. STRONG LOW LEVEL WARM ADVECTION ASSOCIATED WITH LOW LEVEL WARM FRONT WILL LIKELY AID IN ADDITIONAL SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON...WITH SEVERAL SMALLER SCALE SHORT WAVES EJECTING INTO THE SOUTHERN GREAT LAKES REGION IN PROGRESSIVE WESTERLY UPPER FLOW DOWNSTREAM OF PRIMARY SHORT WAVE. INCREASING LARGE SCALE FORCING THIS AFTERNOON AND MATURING FRONTAL CIRCULATION SHOULD ENHANCE SHOWER/THUNDERSTORM COVERAGE THIS AFTERNOON. STRENGTHENING MID LEVEL FLOW AND DEEP LAYER SHEAR ON THE ORDER OF 40 TO 50 KNOTS CONTINUES TO SUGGEST FAVORABLE CONDITIONS FOR CONVECTIVE ORGANIZATION TODAY WITH MAIN QUESTION ON SEVERE POTENTIAL ON MAGNITUDE OF DESTABILIZATION THIS AFTERNOON. SOME CONCERN THAT ELEVATED MULTICELLULAR ACTIVITY MOVING INTO THE AREA LATER THIS MORNING COULD RESULT IN REMNANT MID/HIGH CLOUD COVER THAT COULD LIMIT OR DELAY DESTABILIZATION UNTIL THE MID TO LATE AFTERNOON HOURS. FORECAST SOUNDINGS CONTINUE TO SUGGEST SURFACE BASED CAPES ON THE ORDER OF 1500-2500 J/KG. IF THIS DESTABILIZATION CAN OCCUR...BACKGROUND SHEAR AND INCREASING MID/UPPER FORCING SHOULD ALLOW FOR RAPID CONVECTIVE ORGANIZATION TO AFTERNOON DEVELOPMENT. OTHER COMPLICATION FOR THIS FORECAST BESIDES THE MAGNITUDE OF INSTABILITY CENTERS ON HOW FAR NORTH WARM FRONT IS ABLE TO PROGRESS. IT STILL APPEARS AS THOUGH LOW LEVEL WARM FRONT WILL PUT ENTIRE FORECAST AREA IN WARM SECTOR FOR A TIME THIS AFTERNOON/EARLY EVENING AHEAD OF THE COLD FRONT. WITH BACKGROUND SHEAR SUPPORTIVE OF SUPERCELLUALR STRUCTURES IF ENOUGH INSTABILITY CAN BE REALIZED...WILL CONTINUE TO MENTION ISOLD TORNADO POTENTIAL IN HWO. 0-3 KM SHEAR ALSO TO INCREASE TO AROUND 30 KNOTS THIS AFTERNOON WHICH COULD ALSO SUPPORT SOME SMALLER SCALE MESOVORTICES. SEVERE THREAT SOMEWHAT MORE QUESTIONABLE ACROSS THE FAR NORTHWEST WHERE MAGNITUDE OF INSTABILITY IS EVEN MORE CONDITIONAL. RAIN AND EMBEDDED THUNDER TO CONTINUE INTO THE OVERNIGHT HOURS...BUT SEVERE POTENTIAL SHOULD SHIFT EAST OF THE AREA BY LATE EVENING. STRONG MID/UPPER LEVEL FRONTOGENESIS...DEEPENING UPPER SYSTEM...AND PWATS UP AROUND 1.75 INCHES COULD PROVIDE SOME HEFTY RAINFALL AMOUNTS IN THE 1 TO 3 INCH RANGE FOR SOME LOCATIONS. LAKE EFFECT RAIN SHOWERS TO BECOME MORE PRONOUNCED AFTER MIDNIGHT BEHIND THE COLD FRONT WITH ENOUGH LAKE INDUCED INSTABILITY FOR CHANCE THUNDER/WATERSPOUT MENTION. LAKE EFFECT SHOWERS SHOULD PERSIST INTO SATURDAY WITH ANOTHER REINFORCING UPPER TROUGH EXPECTED TO DIVE INTO THE SOUTHERN GREAT LAKES LATE SATURDAY NIGHT. THUS...HAVE MAINTAINED CHANCE -RW POPS THROUGH SATURDAY NIGHT...PARTICULARLY ACROSS THE NORTH. HIGHS SHOULD TOP OUT IN THE UPPER 60S TO NEAR 70 BEHIND THE FRONT SATURDAY. && .LONG TERM...SUNDAY THROUGH THURSDAY REMARKABLY QUIET WEATHER IN STORE FOR THE LONG TERM PERIOD AS A BROAD LONGWAVE RIDGE ANCHORS ITSELF OVER THE EASTERN CONUS FOR MUCH OF THE UPCOMING WEEK. MIDLEVEL TROUGH AXIS WILL BE SHIFTING NORTHEAST OF THE REGION ON SUNDAY AS SECONDARY VORTICITY MAX ROTATES AROUND THE BASE OF THE MEAN TROUGH. MODELS IN RELATIVELY GOOD AGREEMENT THAT THE ASSOCIATED SURFACE PRESSURE TROUGH AND BAND OF LOW LEVEL CONVERGENCE WILL BE SHIFTING OVERHEAD AROUND 12Z SUNDAY MORNING. GIVEN THIS AND SOME LINGERING LAKE INDUCED INSTABILITY... CANT COMPLETELY RULE OUT A FEW SHOWERS OVER OUR NORTHWEST ZONES SUNDAY MORNING. DRY AIR AND SUBSIDENCE WILL FILTER IN QUICKLY THOUGH AND EXPECT DRY CONDITIONS EVERYWHERE BY SUNDAY AFTERNOON. 850MB TEMPS REMAINING IN THE SINGLE DIGITS COMBINED WITH A FAIR AMOUNT OF CLOUD COVER WILL KEEP HIGHS ON SUNDAY IN THE LOW 70S. LOW LEVEL RIDGE AXIS WILL THEN SHIFT OVERHEAD DURING THE DAY MONDAY. WHILE THERMAL PROFILES WILL ONLY MODERATE SLIGHTLY...MOSTLY SUNNY SKIES WILL HELP PUSH HIGH TEMPS UP BY A FEW DEGREES INTO THE MID 70S. AFTER ONE LAST NIGHT OF LOWS AROUND 50F...SOUTHWEST FLOW DEVELOPS IN EARNEST ON TUESDAY AS 850MB TEMPS SURGE INTO THE MID TO UPPER TEENS. THIS WILL SUPPORT HIGHS AROUND 80F FOR THE MIDWEEK PERIOD WITH OVERNIGHT LOWS AROUND 60F. WEAK BACKDOOR COLD FRONT WILL ENCROACH UPON THE AREA BY THURSDAY BUT STRONG SOUTHEAST CONUS RIDGE WILL LIKELY BLOCK ANY RAIN OVER OUR AREA UNTIL FRIDAY.&& .AVIATION... 06Z TAFS...SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN INCREASING IN COVERAGE OVER THE PAST FEW HOURS ACROSS CENTRAL/EASTERN IOWA. THESE SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO EXPAND EASTWARD ACROSS NORTHERN ILLINOIS DURING THE OVERNIGHT HOURS AND MOVE INTO NORTHWEST INDIANA TOWARD THE 14Z-16Z TIMEFRAME AND HAVE INCLUDED SHRA MENTION AT KSBN BY 16Z. SFC LOW PRESSURE WILL DEEPEN DURING THE DAY AS A STRONG UPPER LEVEL SHORT WAVE DIGS ACROSS UPPER MIDWEST. SEVERAL SMALLER SCALE DISTURBANCES WILL EJECT EASTWARD INTO NORTHERN INDIANA DURING THE AFTERNOON AHEAD OF THIS TROUGH WHICH COMBINED WITH MODERATE INSTABILITY SHOULD ALLOW FOR AT LEAST SCATTERED THUNDERSTORMS TO DEVELOP IN THE AFTERNOON...BECOMING MORE NUMEROUS DURING THE MID AND LATE AFTERNOON AS LOW LEVEL WAA/ISENTROPIC UPGLIDE STRENGTHENS IN RESPONSE TO STRONGER LOW LEVEL FLOW WITH THIS DEEPENING SYSTEM. WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS EXPECTED TONIGHT AS LOW/MID LEVEL FRONTOGENESEIS AFFECTS THE AREA...GRADUALLY TAPERING OFF LATE NIGHT. HAVE TRENDED TO LOWER END MVFR CIGS TOWARD END OF PERIOD...BUT IFR CONDITIONS ARE A DISTINCT POSSIBILITY THAT WILL NEED TO BE ADDRESSED IN FUTURE ISSUANCES. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...MARSILI LONG TERM...AGD AVIATION...MARSILI
Hazardous weather outlook, Sep 6, 9:00 PM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 900 PM EDT THU SEP 6 2012 LMZ043-046-071000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 900 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY INTO FRIDAY EVENING. THERE IS A HEIGHTENED RISK FOR RIP CURRENTS AND CONDITIONS HAZARDOUS FOR SMALL CRAFT LATE FRIDAY THROUGH SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ003-MIZ077-071000- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 900 PM EDT THU SEP 6 2012 /800 PM CDT THU SEP 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. THERE IS A HEIGHTENED RISK FOR RIP CURRENTS LATE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>008-012>016-020-022-MIZ078>081-071000- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITE-CASS IN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...MONTICELLO...BROOKSTON... LOGANSPORT...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE 900 PM EDT THU SEP 6 2012 /800 PM CDT THU SEP 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE FOR THUNDERSTORMS FRIDAY INTO FRIDAY EVENING. SOME STORMS MAY BE SEVERE WITH A RISK OF DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025- 071000- DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 900 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE FOR THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT. SEVERE STORMS ARE POSSIBLE WITH A RISK OF DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES PARTICULARLY FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 4:51 AM EDT | Rip Current Statement | IWX | 71 hr | |
| Sep 7, 10:49 AM EDT | Special Weather Statement | IWX | Cass, Fulton, Miami, Pulaski, White | 56 min |
| Sep 7, 11:17 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Pulaski | 43 min |
| Sep 7, 12:00 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Grant, Huntington, Miami, Wabash, Whitley | 45 min |
| Sep 7, 12:21 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 39 min |
| Sep 7, 12:25 PM EDT | Special Weather Statement | IWX | Allen | 50 min |
| Sep 7, 12:38 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 52 min |
| Sep 7, 1:04 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 41 min |
| Sep 7, 5:57 PM EDT | Special Weather Statement | IWX | Fulton, Pulaski | 33 min |
| Sep 7, 6:28 PM EDT | Special Weather Statement | IWX | Pulaski | 32 min |
| Sep 7, 6:46 PM EDT | Special Weather Statement | IWX | White | 29 min |
| Sep 7, 7:34 PM EDT | Special Marine Warning | IWX | 86 min | |
| Sep 7, 7:43 PM EDT | Special Weather Statement | IWX | Grant | 32 min |
| Sep 7, 1:01 PM EDT | Severe Thunderstorm Warning | IWX | Van Wert | 59 min |
| Sep 7, 1:38 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam, Van Wert | 52 min |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.